# SDR 95ZZZX1971

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6423Q
- Make and model: Mooney M20F
- Aircraft serial: 670502
- System (JASC): 3233 · Landing Gear Actuator
- Part: Worm Gear
- Part number: 940024901
- Condition: Rusted
- Location: Mlg Actuator
- Component: Dukes, 321400
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW ACTUATOR WORM GEAR RECEIVED A PART OF MOONEY KIT 940024-501 FROM MOONEY AIRCRAFT CO. IN KERRVILLE, TEXAS; THIS IS THE SECOND KIT RECEIVED WITH AN UNSERVICEABLE WORM GEAR.  FIRST KIT RETURNED TO SOUTHWEST TEXAS AVIATION AT SAN MARCOS, TX.  SECOND KIT PURCHASED FROM MOONEY, BUT RUST AND PITS ON SURFACE SHOW LACK OF ENVIRONMENTAL CONTROL IN STORAGE AREA.
